# SDR AALA981191

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIB 16A HAS CORROSION ON LANDING SURFACE.  REPLACED RIB ASSY PER SRM 51-72-10-0.  (M)
